On the membership problem for the {0, 1/2}-closure

Letchford, A N and Pokutta, Sebastian and Schulz, AS (2011) On the membership problem for the {0, 1/2}-closure. Operations Research Letters, 39 (5). pp. 301-304. ISSN 0167-6377

[img]
Preview
PDF (On the membership problem for the {0, 1/2}-closure)
10.pdf - Submitted Version

Download (234kB)

Abstract

In integer programming, {0,1/2}-cuts are Gomory–Chvátal cuts that can be derived from the original linear system by using coefficients of value 0 or 1/2 only. The separation problem for {0,1/2}-cuts is strongly NP-hard. We show that separation remains strongly NP-hard, even when all integer variables are binary.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2209
Subjects:
ID Code:
49608
Deposited By:
Deposited On:
07 Sep 2011 14:17
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Sep 2020 01:17